\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Spectra of structured diffusive population equations with generalized Wentzell-Robin boundary conditions and related topics

  • * Corresponding author: Mustapha Mokhtar-Kharroubi

    * Corresponding author: Mustapha Mokhtar-Kharroubi
Abstract Full Text(HTML) Related Papers Cited by
  • This paper provides two different extensions of a previous joint work "Time asymptotics of structured populations with diffusion and dynamic boundary conditions; Discrete Cont Dyn Syst, Series B, 23 (10) (2018)" devoted to asynchronous exponential asymptotics for bounded and weakly compact reproduction operators. The first extension considers bounded non weakly compact reproduction operators while the second extension deals with unbounded kernel reproduction operators and needs, as a preliminary step, a new generation result.

    Mathematics Subject Classification: Primary: 47D06, 92D25, 35B40, 35B50.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, 2011.
    [2] P. Clement, H. Heijmans, S. Angenent, C. J. van Duijn and B. de Pagter., One-Parameter Semigroups, Vol. 5, North-Holland Publ Co., Amsterdam, 1987.
    [3] W. Desch, Perturbations of positive semigroups in AL-spaces, unpublished manuscript, 1988.
    [4] N. Dunford and J. T. Schwartz, Linear Operators, Part 1: General Theory, John Wiley & Sons, 1988.
    [5] J. Z. Farkas and P. Hinow, Physiologically structured populations with diffusion and dynamic boundary conditions, Mathematical Biosciences and Engineering, 8 (2011), 503-513.  doi: 10.3934/mbe.2011.8.503.
    [6] T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Anal. Math., 6 (1958), 261-322.  doi: 10.1007/BF02790238.
    [7] I. Marek, Frobenius theory of positive operators: Comparison theorems and applications, Siam J Appl Math, 19 (1970), 607-628.  doi: 10.1137/0119060.
    [8] M. Mokhtar-Kharroubi, On the convex compactness property for the strong operator topology and related topics, Math. Methods. Appl. Sci., 27 (2004), 687-701.  doi: 10.1002/mma.497.
    [9] M. Mokhtar-Kharroubi, On Schrödinger semigroups and related topics, J. Funct. Anal, 256 (2009), 1998-2025.  doi: 10.1016/j.jfa.2008.11.012.
    [10] M. Mokhtar-Kharroubi and Q. Richard, Time asymptotics of structured populations with diffusion and dynamic boundary conditions, Discrete Cont Dyn Syst, Series B, 23 (2018), 4087-4116. 
    [11] R. Nagel (Ed), One-Parameter Semigroups of Positive Operators, Lecture Notes in Mathematics, 1184, Springer, 1986.
    [12] B. de. Pagter, Irreducible compact operators, Math. Z, 192 (1986), 149–153. doi: 10.1007/BF01162028.
    [13] A. Rhandi, Dyson-Phillips expansion and unbounded perturbations of linear $C_{0}$-semigroups, J. Computational Appl Math, 44 (1992), 339-349.  doi: 10.1016/0377-0427(92)90005-I.
    [14] G. Scluchtermann, On weakly compact operators, Math. Ann., 292 (1992), 263-266.  doi: 10.1007/BF01444620.
    [15] J. Voigt, On resolvent positive operators and positive $ C_{0} $-semigroups in AL-spaces, Semigroup Forum, 38 (1989), 263-266.  doi: 10.1007/BF02573236.
    [16] J. Voigt, On the convex compactness property for the strong operator topology, Note.di. Mat., 12 (1992), 259-269. 
    [17] L. Weis, A short proof for the stability theorem for positive semigroups on $ Lp(\mu) $, Proceedings of the Amer Math Soc, 126 (1998), 3253-3256.  doi: 10.1090/S0002-9939-98-04612-7.
  • 加载中
SHARE

Article Metrics

HTML views(483) PDF downloads(203) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return